# SDR CA980512011

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: A11702
- Condition: Seized
- Location: Rt Pedal
- Component: 50524402607
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT STEERING FOUND TO BE STIFF AND JERKY.  MAINTENANCE FOUND RT RUDDER PEDAL BUSHING SEIZED TO SHAFT P/N 50-524402-7, IPC 27-23-01, PG 4, FIG. 23-01, ITEM 25.  RUDDER PEDAL ASSEMBLY REPLACED WITH OVERHAULED SET.
